# SDR CALA2025062605891

- Difficulty date: May 29, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 79,575 hours, 29,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A8540
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, DURING REPAIR PROCESS OF FLOOR SUPPORT 986.5, FOUND C ORROSION ON INNER CHORD STA 887 TO 1016 LBL 45 REQUIRE REPLACE ( REF AAR NR 1000038955) ESFR & SDR DETAILS UPDATED. REMOVED AND REPLACED NEW INNER CHORD ON AFT WET AREA BTW STA 100 6 TO 887 LBL 45, IAW B737-800, DWG 147A8540, SRM 51-40-05-0G-0, 51-40-08-0G-0, 51-40-02-0G-0.
